Alert archive / Minnesota / Flash Flood Warnings in 2008

Flash Flood Warning 12, NWS La Crosse, WI

June 8, 2008Fillmore County, Houston County, Mower County, Minnesota

NWS La Crosse, WI issued this flash flood warning at Jun 8, 2008, 1:31 AM CDT for Fillmore County, Houston County, Mower County, Minnesota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2008, 1:31 AM CDT (06:31 UTC)
Expired
Jun 8, 2008, 5:00 AM CDT
In force
3 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Fillmore County, MN, Houston County, MN, Mower County, MN

The radar

The La Crosse radar (KARX), 49 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KARX 080631
FFWARX
MNC045-055-099-080700-
/O.NEW.KARX.FF.W.0012.080608T0631Z-080608T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
131 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
  THIS INCLUDES THE CITY OF PRESTON...
  HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
  THIS INCLUDES THE CITIES OF...LA CRESCENT...CALEDONIA...
  EXTREME SOUTHEASTERN MOWER COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 200 AM CDT

* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYKOFF...
  SPRING VALLEY...RUSHFORD...LANESBORO...HOUSTON...HOKAH...FOUNTAIN
  AND BROWNSVILLE

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. MOST FLOOD RELATED DEATHS OCCUR AT NIGHT. IF
FLOODING IS OBSERVED ACT QUICKLY.

LAT...LON 4383 9247 4384 9128 4379 9125 4366 9126
      4350 9123 4350 9248
TIME...MOT...LOC 0631Z 180DEG 0KT 4360 9217

$$

MW
1 follow-up statement
000 
WGUS53 KARX 080636 CCA
FFWARX
MNC045-055-099-081000-
/O.EXT.KARX.FF.W.0012.000000T0000Z-080608T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
136 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
  THIS INCLUDES THE CITY OF PRESTON...
  HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
  THIS INCLUDES THE CITIES OF...LA CRESCENT...CALEDONIA...
  EXTREME EASTERN MOWER COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 500 AM CDT

* AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYKOFF...
  SPRING VALLEY...RUSHFORD...LANESBORO...HOUSTON...HOKAH...FOUNTAIN
  AND BROWNSVILLE

THIS IS A CORRECTION TO THE PREVIOUS FLASH FLOOD WARNING. THE 
EXPIRATION TIME WAS IN ERROR. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. MOST FLOOD RELATED DEATHS OCCUR AT NIGHT. IF
FLOODING IS OBSERVED ACT QUICKLY.

LAT...LON 4383 9247 4384 9128 4379 9125 4366 9126
      4350 9123 4350 9248
TIME...MOT...LOC 0636Z 180DEG 0KT 4360 9217

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 1:40 PM CDT, 11 hours 51 minutes earlier.

Area forecast discussion, Jun 7, 1:40 PM CDT, 11 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
140 PM CDT SAT JUN 7 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

BEEN A BUSY DAY ALREADY BUT FOCUS REMAINS ON SEVERE WEATHER THREAT
REST OF TODAY AND THROUGH SUNDAY.

AS STRONG UPPER JET CONTINUES TO PUSH INTO UPPER MIDWEST...LOW LEVEL
RESPONSE HAS BEEN A QUICK NORTH SURGE WITH HIGHER DEW POINTS
ADVECTING IN QUICKLY THIS MORNING. CURRENT CONVECTION MORE LIMITED
TO NORTHEAST IOWA INTO SOUTHWEST WISCONSIN ALONG AND JUST NORTH OF
STRONGER CAPE GRADIENT THAT IS WELL ESTABLISHED ACROSS IOWA. SHORT
WAVE TROUGH IS MOVING OUT OF EASTERN NEBRASKA RIDING SOUTHWEST FLOW
ALOFT AND ENHANCING LIFT AND CONVERGENCE AS THE AFTERNOON WEARS ON.
DEEP SHEAR IN PLACE AS WELL SO ALREADY SEEING SUPERCELLS AND
POSSIBLE TORNADO ACTIVITY. SEE DAY 1 CONVECTIVE OUTLOOK FOR SUPPORT.

ALSO TRYING TO DIAGNOSE HEAVY RAIN AND FLOODING THREAT. HEAVIEST
RAIN MAY BE CONFINED TO SOUTHERN FORECAST AREA HEADING INTO THIS
EVENING...WHICH IS WHERE HEAVIEST RAIN HAS FALLEN OVER THE PAST TWO
WEEKS AND ALSO IN A CURRENT WATCH. NOT SURE AREAS OF SOUTHEAST
MINNESOTA OR NORTH CENTRAL WISCONSIN WILL SEE MUCH UNLESS
REGENERATION OCCURS BACK TO THE WEST OR SOUTHWEST...BUT MAY EXPAND
WATCH NORTH GIVEN AFTERNOON RAINFALL HAS ALREADY PRODUCED SOME MINOR
FLOODING ALONG AND SOUTH OF I-90. SHORT RANGE MODEL GUIDANCE IS
SUGGESTING REGENERATION WILL HAPPEN WITH LOW LEVEL MOISTURE
TRANSPORT FOCUSING BACK TO THE WEST OVERNIGHT. FLY IN THE OINTMENT
IS WHAT WILL AFTERNOON CONVECTION LEAVE FOR A BOUNDARY AND HOW FAR
NORTH OF THAT COULD REGENERATION OCCUR. 07.12Z MODEL GUIDANCE
CONTINUES TREND OF FOCUSING ACTIVITY ACROSS SOUTHEAST MINNESOTA
HEADING INTO SUNDAY MORNING BUT UNCERTAINTY EXISTS. WILL LIKELY
LEAVE THE CURRENT FLASH FLOOD WATCH WHERE IT IS AND WILL REALIGN
DEPENDING ON IF OR HOW REGENERATION OCCURS. EITHER WAY HIGH POPS
EXPECTED NEXT 24-36 HOURS.

ANOTHER SHORT WAVE IMPULSE EXPECTED TO EJECT TOWARDS REGION ON
SUNDAY SO COULD SEE ANOTHER PERFORMANCE. WILL CERTAINLY HAVE TO SEE
HOW FIRST 24 HOURS PANS OUT...BUT EMPHASIS WILL PROBABLY CENTER ON
NORTHEAST IOWA INTO SOUTHWEST WISCONSIN AND POINTS SOUTH AND EAST.

STILL BANKING ON IDEA THAT BOUNDARY WILL CONTINUE TO GET PUSHED
SOUTH IN TIME AND KEEPING MONDAYS FOCUS BACK TO THE SOUTH. BUT
UPSTREAM RIDGING WILL PROVIDE ANOTHER RETURN FLOW SHOT ON TUESDAY.
NOT A LOT OF TIME TO FOCUS ON OUTER PERIODS THOUGH. MINOR TO NO
CHANGES MADE IN THIS TIME FRAME.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD.
THE 07.00Z GFS AND ECMWF ARE VERY GOOD AGREEMENT WITH OVERALL UPPER
LEVEL FLOW PATTERN THROUGH THE PERIOD. BOTH MODELS ARE INDICATING
UPPER LEVEL TROUGH TO DIG OVER THE ROCKY MOUNTAINS AND RIDGE TO
AMPLIFY OVER THE EASTERN U.S. THROUGH 00Z FRIDAY. THEN...MODELS
BEGIN TO BREAK DOWN UPPER LEVEL RIDGE OVER EASTERN U.S. AND DEVELOP
WEST TO EAST ZONAL FLOW OVER WESTERN AND CENTRAL U.S. LATE IN THE
PERIOD. MAIN DIFFERENCE BETWEEN THE 07.00Z GFS AND ECMWF IS TIMING
OF EMBEDDED SHORTWAVE TROUGHS WRAPPING AROUND WESTERN U.S. UPPER
LEVEL TROUGH THROUGH FORECAST PERIOD. THOUGH...OVERALL MODELS ARE IN
GOOD AGREEMENT WITH ACTIVE WEATHER PATTERN TO CONTINUE ACROSS THE
FORECAST AREA THROUGH PERIOD. PREVIOUS FORECAST HAS GOOD HANDLE ON
THIS AND WILL MAKE MINOR CHANGES TO FORECAST THROUGH PERIOD.

&&

.AVIATION...

STORMY/UNSETTELED OVER THE TAF SITES THROUGH THE PERIOD. GREAT DEAL
OF UNCERTAINTY REGARDING SPECIFICS OF STORM INITIATION/MOVEMENT AND
HOW WIDESPREAD TSRA WILL BE. DOES APPEAR A LARGER SCALE STORM
COMPLEX WILL BE SPREADING INTO THE AREA OVERNIGHT/EARLY SUNDAY WITH
THREATS OF HEAVY RAIN /OCNL IFR VSBYS AND CEILINGS/. REST OF TAF
FORECAST WILL BE DRIVEN LARGELY ON SMALLER SCALE STORM POTENTIAL AND
LOCATIONS. GIVEN SETUP...ANY STORM WILL WILL HAVE POSSIBILITY OF
LARGE HAIL/HIGH WINDS...AND ASSOCIATED IFR/MVFR CEILINGS VSBYS.
DON/T SEE A PERIOD IN TAF WINDOW OF LESSER RAIN THREAT IN VERY
ACTIVE PATTERN/SETUP.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
     MNZ096.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
     IAZ029-IAZ030.
&&

SHORT TERM...SHEA
LONG TERM....DTJ
AVIATION.....BINAU
Hazardous weather outlook, Jun 7, 8:08 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
808 PM CDT SAT JUN 7 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
808 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH VERY HEAVY...POSSIBLE DAMAGING WIND AND AN
ISOLATED TORNADO THREAT WILL LINGER WELL THROUGH THE EVENING ACROSS
PARTS OF NORTHEAST IOWA INTO SOUTHWEST WISCONSIN. FLASH FLOODING
COULD BECOME A DISTINCT PROBLEM IN THESE AREAS IF STORMS CONTINUE TO
TRACK OVER THE SAME AREAS.

FURTHER NORTH...SCATTERED THUNDERSTORMS ARE STILL POSSIBLE BUT THE
SEVERE WEATHER RISK IS MUCH MORE MINIMIZED.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MINNESOTA...NORTHEAST
IOWA...AND MUCH OF WEST CENTRAL INTO SOUTHWEST WISCONSIN TONIGHT.
SEVERAL INCHES OF RAIN ARE STILL POSSIBLE FROM NEAR MASON CITY IOWA
ALONG THE MINNESOTA AND IOWA STATELINE AND INTO CENTRAL WISCONSIN.
THOSE AREAS WHERE THE TERRAIN MAY ENHANCE THE THREAT SHOULD BE
ESPECIALLY CAUTIOUS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT COULD ONCE AGAIN PRODUCE SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH
COULD LEAD TO SOME FLOODING PROBLEMS.

ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL
KEEP THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH FRIDAY. AT
THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY STILL BE NEEDED ACROSS PARTS OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN THIS EVENING. OTHERWISE RAINFALL REPORTS AND ANY
RELATED WATER PROBLEMS OR FLOODING SHOULD BE REPORTED IN.

SPOTTERS MAY ALSO BE NEEDED ON SUNDAY...ESPECIALLY DURING THE
AFTERNOON AND EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 7, 8:53 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLOOD            1 S CAZENOVIA           43.51N 90.20W
06/07/2008                   RICHLAND           WI   AMATEUR RADIO

            WATER OVER ROADS. COUNTY I...COUNTY NN...AND HIGHWAY 58.

&&

MW
Local storm report, Jun 7, 9:11 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
911 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     FLOOD            2 S MAUSTON             43.77N 90.08W
06/07/2008                   JUNEAU             WI   LAW ENFORCEMENT

            WATER OVER ROADS FROM 3SW OF MAUSTON TO 3 SE OF MAUSTON.
            ROADS AFFECTED INCLUDE PETROWITZ ROAD...DONLIN
            ROAD...CARRIG ROAD. THIS FROM ONE MILE CREEK...STEWART
            CREEK...AND CATTAIL VALLEY CREEK.

0901 PM     FLOOD            3 E WONEWOC             43.65N 90.16W
06/07/2008                   JUNEAU             WI   LAW ENFORCEMENT

            WATER OVER GEIER ROAD FROM CROSSMAN CREEK

&&

MW
Local storm report, Jun 7, 9:28 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     FLOOD            2 S CHESTER             43.46N 92.36W
06/07/2008                   HOWARD             IA   AMATEUR RADIO

            WATER OVER ROADS FROM 3SW OF CHESTER TO 2S OF CHESTER.
            FLOODED ROADS INCLUDE 50TH AND FIR AVE...75TH AND
            FIR...40TH STREET 2S OF CHESTER...AND 50TH AND DALE.
            FLOODING FROM BEAVER CREEK...TRIBUTARIES TO CRANE
            CREEK...AND STAFF CREEK.

&&

MW
Local storm report, Jun 7, 9:34 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
934 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TORNADO          1 S LIBERTY POLE        43.47N 90.90W
06/07/2008                   VERNON             WI   EMERGENCY MNGR

            SHED DAMAGED AND MACHINERY THROWN INTO FIELDS.

&&

SHEA
Local storm report, Jun 7, 11:17 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1117 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLOOD            2 S HILLSBORO           43.63N 90.34W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            WATER OVER HIGHWAY 80 SOUTH OF HILLSBORO

1055 PM     FLOOD            CHASEBURG               43.65N 91.10W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            WATER OVER HIGHWAY 162

1055 PM     FLOOD            2 W LIBERTY             43.52N 90.77W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            HIGHWAY 56 CLOSED BETWEEN VIROQUA AND VIOLA DUE IN PART
            TO FLOODING OF BISHOP BRANCH

&&

MW
Local storm report, Jun 8, 12:18 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1218 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            VALLEY                  43.65N 90.53W
06/07/2008                   VERNON             WI   CO-OP OBSERVER

            WARNER CREEK OVERTOPPED A BRIDGE IN VALLEY.

1210 AM     FLOOD            VALLEY                  43.65N 90.53W
06/08/2008                   VERNON             WI   CO-OP OBSERVER

            WARNER CREEK NEARLY OVER A BRIDGE ALONG COUNTY ROAD P
            JUST WEST OF VALLEY. COUNTY P CLOSED WEST OF VALLEY
            TOWARD HIGHWAY 131.

1210 AM     FLASH FLOOD      1 NE LA FARGE           43.59N 90.62W
06/08/2008                   VERNON             WI   CO-OP OBSERVER

            SMALL MUD SLIDE ON MUNSON ROAD

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:04 PM CDTRiver Flood WarningARXHouston3 days
Jun 8, 1:04 AM CDTSevere Thunderstorm WarningARXFillmore, Mower56 min
Jun 8, 2:01 AM CDTFlash Flood WarningARXMower6 hr
Jun 8, 4:25 AM CDTFlash Flood WarningARXFillmore, Houston4 hr
Jun 8, 8:26 AM CDTAreal Flood WarningARXFillmore, Houston, Mower6 hr
Jun 8, 2:27 PM CDTAreal Flood WarningARXFillmore, Houston, Mower34 hr

Nearby

Flash Flood Warnings in Minnesota, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.